# SDR AALA200800014

- Difficulty date: January 2, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 83,689 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHT AT LEFT AND RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY PACK M1208 FOR EMERGENCY LIGHT AT LEFT AND RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
